MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. EXCELSIUS3D

GLOBUS MEDICAL, INC. EXCELSIUS3D
Model Number 6161.1000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted for an incident that occurred earlier.No case logs were provided for an investigation to be conducted.The observed overall risk level is low, which is equal to the observed anticipated risk level; therefore, the overall risk of the system has been maintained.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that there was a potential battery issue with the excelsius 3d imaging system.

Brand Name
EXCELSIUS3D
Common Device Name
EXCELSIUS3D
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19829162
Report Number3004142400-2024-00180
Device Sequence Number8150150
Product Code OWB
UDI-Device Identifier00193982184506
UDI-Public00193982184506
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6161.1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown